# SDR R61A20110315

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 11,553 hours, 9,218 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 VENT FLAP WOULDN'T CLOSE PROPERLY.  MAINTENANCE ADJUSTED INTERNAL PANELING PIECE, AND PERFORMED OPS CHECKS PER EMB AMM, OPS CHECK GOOD.
